Article: New North American species of earthworms of the family Megascolecidae
Add this to your Mendeley library Report an error

Title

New North American species of earthworms of the family Megascolecidae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

84

Series / Issue

Issue: 3009

Pages

157--181

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.3009.157

Title

New North American species of earthworms of the family Megascolecidae

By

Smith, Frank

Genre

Article

Date of Publication

1937

Original Publication

Proceedings of The United States National Museum

Volume

84

Series / Issue

Issue: 3009

Pages

157--181

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.3009.157

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>New North American species of earthworms of the family Megascolecidae</title>
</titleInfo>
<name>
<namePart>Smith, Frank</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>84</number>
</detail>
<extent unit="pages">
<start>157</start>
<end>181</end>
</extent>
<date>1937</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/4217</identifier>
</mods>

Download BibTeX citation

@article{bhlpart4217,
title = {New North American species of earthworms of the family Megascolecidae},
journal = {Proceedings of The United States National Museum},
volume = {84},
url = {http://www.biodiversitylibrary.org/part/4217},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Smith, Frank},
year = {1937},
pages = {25},
}

Download EndNote citation

%0 Journal Article
%A Smith, Frank
%D 1937
%T New North American species of earthworms of the family Megascolecidae
%J Proceedings of The United States National Museum
%V 84
%U http://www.biodiversitylibrary.org/part/4217
%R 10.5479/si.00963801.3009.157